MAUDE Adverse Event Report: STAAR SURGICAL COMPANY SEE H-10; INTRAOCULAR LENS

STAAR SURGICAL COMPANY SEE H-10; INTRAOCULAR LENS
Model Number CC4204A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/27/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Collamer® ultraviolet-absorbing posterior chamber single piece foldable intraocular lens.Claim # (b)(4).
 
Event or Problem Description
The reporter stated the surgeon inserted and removed a cc4204a collamer single piece lens, +22.0 diopter, within the same surgery, due to changing his mind for a smaller diopter lens.There was no patient injury, no enlarged incision or sutures.The reporter stated the cause of the event was surgeons decision and there was no issue with the lens or injector system.
 
Additional Manufacturer Narrative
Device evaluated by manufacturer?: visual inspection of the returned product found the lens torn into two pieces, from one haptic, through the optic to the other haptic.The lens was returned in liquid.(b)(4).

Brand Name
SEE H-10
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
MDR Report Key6176011
Report Number2023826-2016-01770
Device Sequence Number10875739
Product Code HQL
UDI-Device Identifier00841542102438
UDI-Public(01)00841542102438(17)180531
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P990013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2016
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 11/14/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date05/31/2018
Device Model NumberCC4204A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/04/2016
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 11/14/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/15/2016
Supplement Report FDA Received Date02/27/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CARTRIDGE MODEL NANOPOINT - LOT NUMBER UNK; INJECTOR MODEL NANOPOINT - LOT NUMBER UNK
Patient Age87 YR